Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Diffraction by a hyperbolic cylinder
HTML articles powered by AMS MathViewer

by Clifford O. Bloom PDF
Bull. Amer. Math. Soc. 74 (1968), 587-589
References
  • Joseph B. Keller, Diffraction by a convex cylinder, Div. Electromag. Res., Inst. Math. Sci., New York Univ., Res. Rep. EM-94 (1956), 10 pp. Also: Trans. I.R.E. AP–4 (1956), 312–321. MR 94121
  • 2. C. O. Bloom, Diffraction by a hyperbola, University Microfilms 26(1965), #65-6793, 384.
  • F. Ursell, Creeping modes in a shadow, Proc. Cambridge Philos. Soc. 64 (1968), 171–191. MR 219276, DOI 10.1017/s0305004100042699
  • Bertram R. Levy, Diffraction by an elliptic cylinder, J. Math. Mech. 9 (1960), 147–165. MR 0116866, DOI 10.1512/iumj.1960.9.59009
  • H. M. Nussenzveig, High-frequency scattering by an impenetrable sphere, Ann. Physics 34 (1965), 23–95. MR 189455, DOI 10.1016/0003-4916(65)90041-2
  • 6. J. B. Keller and B. R. Levy, Decay exponents and diffraction coefficients for surface waves on surfaces of nonconstant curvature, I.R.E. Trans. Ap-7 (1959), Special Supplement.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 587-589
  • DOI: https://doi.org/10.1090/S0002-9904-1968-12020-8
  • MathSciNet review: 0225542